Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 89-95
http://dx.doi.org/10.1155/S016117128600011X

Cyclotomic equations and square properties in rings

1Department of Mathematics, University of California Santa Barbara, Santa Barbara 93106, California, USA
2Department of Mathematics, Fairfield University, Fairfield 06430, Connecticut, USA

Received 5 May 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Benjamin Fine, “Cyclotomic equations and square properties in rings,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 89-95, 1986. https://doi.org/10.1155/S016117128600011X.